# SDR CA030207001

- Difficulty date: February 3, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,105 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970410119
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND IN NR 1 WHEEL WELL. LEAK TRACED TO NR 1 AND 2 SYSTEM PRESSURE LINE. LINE LEAKING FROM GOUGE CHAFED BETWEEN 1ST AND 2ND ELBOW FROM TOP OF LINE AT APPROX STA XN 124.00.IPC REF 29-10-00 FIG 15 ITEM 170.
